# SDR COMA0360390

- Difficulty date: August 25, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N489CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7755
- Aircraft time: 1,475 hours, 1,253 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 1489B
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,475 hours, 1,253 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING, HYDRAULIC QUANTITY LESS THAN 5 PERCENT,  REPLACED THE MLG PRIORITY VALVE.
